MathSciNet Relay Station
MathSciNet bibliographic data
MR77117 56.0X
Dyer, Eldon Certain transformations which lower dimension. Ann. of Math. (2) 63 (1956), 15–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement